# SDR AALA20140825003

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 2,122 hours, 1,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SERVICE OPENED LT NR 1 DOOR PARTIALLY & THE ASSIST BOTTLE DISCHARGED BUT THE SLIDE FELL OUT OF THE BUSTLE & UNRAVELED.  REPLACED LT NR 1 DOOR SLIDE.  OPERATIONS CHECKED NORMAL.
